MathSciNet Relay Station
MathSciNet bibliographic data
MR2890860 65L03 (34A45)
Öztürk, Yalçın; Gülsu, Mustafa Approximate solution of linear generalized pantograph equations with variable coefficients on Chebyshev-Gauss grid. J. Adv. Res. Sci. Comput. 4 (2012), no. 1, 36–51.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement